MathSciNet Relay Station
MathSciNet bibliographic data
MR905927 11R42 (11M41)
Sands, Jonathan W. Stark's conjecture and abelian $L$-functions with higher order zeros at $s=0$. Adv. in Math. 66 (1987), no. 1, 62–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement